MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-010
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 10mm amplatzer septal occluder was chosen for implant using a 7f amplatzer trevisio delivery system.During deployment, the left atrial disc was observed to take on a cobra-type configuration, and the device was subsequently removed without being released from the delivery cable.The procedure then continued with the selection and placement of an 11mm amplatzer septal occluder.During transesophageal echocardiographic assessment, the device appeared oversized.When an attempt was made to recapture the device, it could not be fully withdrawn into the 7f amplatzer trevisio delivery system.The decision was made to release the device and monitor the patient closely.The patient remained stable throughout the procedure, and no adverse consequences were reported.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 10mm amplatzer septal occluder was chosen for implant using a 7f amplatzer trevisio delivery system.The flushing was done according to ifu.During deployment, the left atrial disc was observed to take on a cobra-type configuration, and the device was subsequently removed without being released from the delivery cable.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure then continued with the selection and placement of an 11 mm amplatzer septal occluder.During transesophageal echocardiographic assessment, the device appeared oversized.When an attempt was made to recapture the device, it could not be fully withdrawn into the 7 f amplatzer trevisio delivery system.The decision was made to release the device and monitor the patient closely.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24589515
Report Number2135147-2026-01584
Device Sequence Number14884320
Product Code MLV
UDI-Device Identifier00811806010076
UDI-Public(01)00811806010076(17)280930(10)10059125
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ASD-010
Device Catalogue Number9-ASD-010
Device Lot Number10059125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age6 MO
Patient SexFemale
Patient Weight5 KG